# SDR GTIA2022012736242

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 9,274 hours, 3,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA "A" REPORTED DIRTY SOCK SMELL ON DESCENT THROUGH FL 100 REFERENCED 3.226.1 PACK PACK 2 OFF XBLEED SHUT -ON GROUND SMELL BETTER PER FA DID NOT START APU-APPIED TSM 05-50-00-810-831 SMELL ISO;ATED TO NO 2 PACK.WITH NO 2 PACK OFF RAN NO 1 PACK AND NO1 ENGINE NO FURTHER SMELL WAS NOTICED
